| Model Number |
401765 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/17/2019
Type of Reportable Event
Malfunction
Event or Problem Description
An orsiro drug-eluting stent system was selected for treatment.After removing the stent protector and flushing the device it was decided to pre-dilate the lesion a second time, so the stent was on table under a towel.When inserting the stent system it was noticed that the stent was not on the balloon.
Additional Manufacturer Narrative
The returned product was subjected to a technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for this event.The technical investigation of the returned delivery system showed that the balloon is well folded and does not show any signs of inflation.Microscopic analysis of the balloon surface revealed clearly visible stent imprints, indicating that the stent was properly crimped in between the two radiopaque markers at the time of delivery.The dislodged stent was not returned for analysis.Review of the manufacturing documentation of the product detailed above did not reveal any non-conformity.During final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100 percent and the stent retention force of a defined amount of samples is tested from every lot.The device in question was manufactured according to specifications and successfully passed all in-process controls as well as the final inspection.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.